A Traveling Wave Formula in a One-Dimensional Inhomogeneous Medium
Differencialʹnye uravneniâ, Tome 38 (2002) no. 6, pp. 758-767
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_6_a4,
author = {A. V. Borovskikh},
title = {A {Traveling} {Wave} {Formula} in a {One-Dimensional} {Inhomogeneous} {Medium}},
journal = {Differencialʹnye uravneni\^a},
pages = {758--767},
year = {2002},
volume = {38},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_6_a4/}
}
A. V. Borovskikh. A Traveling Wave Formula in a One-Dimensional Inhomogeneous Medium. Differencialʹnye uravneniâ, Tome 38 (2002) no. 6, pp. 758-767. http://geodesic.mathdoc.fr/item/DE_2002_38_6_a4/